# SDR SWIA971691

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED B LANDING GEAR LIGHTS WOULD NOT EXTINGUISH WHEN LANDING GEAR HANDLE RAISED IN UP POSTION (CYCLED GEAR TWICE).  RETURNED TO PDX.  REPLACED LANDING GEAR CONTROL BOX, OPS CHECK GOOD IAW MM CH 22.  (P/N 12038544501), (S/N 120009R) ON, (S/N 120085) OFF.
